Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Localization of Unbounded Operators on Guichardet Spaces"
written by Jihong Zhang, Caishi Wang, Lina Tian,
published by Journal of Applied Mathematics and Physics, Vol.3 No.7, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top